Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Itching in the groin area, had scabies, applied antifungal cream. Will the infection increase?

hello sir i have been suffering with this problem since 4-5 months . i had suffered with scabies infection and got treated . after that my groin area started itching ,white scaly skin peeling off , i am a medico by profession so i bought an antifungal cream with steroid base and used it , it reduced for a while and recurred now that i have read in some article antifungal with steroid base may cause recurrence or increase the infection am confused . please help me . i sweat a lot and that has a role with the infection too .
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
I would strongly recommend that you consult a competent Dermatologist, instead of trying to treat yourself . It is never a good idea to self medicate, irrespective of you being a medico
best of luck
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor